Reductions of residuals are finite. (English) Zbl 0387.03007


03B40 Combinatory logic and lambda calculus
Full Text: DOI


[1] Henk Barendregt, The incompleteness theorems, Mathematisch Instituut, Rijksuniversiteit Utrecht, Utrecht, 1976. With appendices ”Eliminating exponentiation”, ”A Post system for arithmetic”, ”Metamathematical assumptions for the incompleteness theorems” and ”The Löb conditions” by J. W. Klop and A. Visser; Communications of the Mathematical Institute, Vol. 4. · Zbl 0323.02057
[2] Alonzo Church and J. B. Rosser, Some properties of conversion, Trans. Amer. Math. Soc. 39 (1936), no. 3, 472 – 482. · Zbl 0014.38504
[3] Haskell B. Curry, A study of generalized standardization in combinatory logic, \?ISILC Proof Theory Symposion (Proc. Internat. Summer Inst. and Logic Colloq., Kiel, 1974) Springer, Berlin, 1975, pp. 44 – 55. Lecture Notes in Math., Vol. 500.
[4] Haskell B. Curry and Robert Feys, Combinatory logic. Vol. I, Studies in logic and the foundations of mathematics, North-Holland Publishing Co., Amsterdam, 1958. · Zbl 0081.24104
[5] H. B. Curry, R. Hindley and J. P. Seldin, Combinatory logic. II, North-Holland, Amsterdam, 1972. · Zbl 0242.02029
[6] R. Hindley, An abstract form of the Church-Rosser theorem. I, J. Symbolic Logic 34 (1969), 545 – 560. · Zbl 0195.02102
[7] R. Hindley, An abstract Church-Rosser theorem. II. Applications, J. Symbolic Logic 39 (1974), 1 – 21. · Zbl 0291.02015
[8] R. Hindley, The equivalence of complete reductions, Trans. Amer. Math. Soc. 229 (1977), 227 – 248. · Zbl 0361.02036
[9] R. Hindley, Standard and normal reductions, Trans. Amer. Math. Soc. 241 (1978), 253 – 271. · Zbl 0395.03015
[10] J. R. Hindley, B. Lercher, and J. P. Seldin, Introduction to combinatory logic, Cambridge University Press, London-New York, 1972. London Mathematical Society Lecture Notes, 7. · Zbl 0269.02005
[11] J. M. E. Hyland, A simple proof of the Church-Rosser theorem, unpublished manuscript available from J. Hyland, Math. Inst., 24-29 St. Giles, Oxford, England.
[12] D. E. Schroer, The Church-Rosser theorem, Doctoral thesis, Cornell University, Ithaca, N. Y., 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.